# SDR 06FDEA04034

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR BULK CARGO UNDER FLOOR STRG 53 LT HAS A STGR REPAIR BETWEEN FS 66/70 WITH 4 STGR SECTIONS AND 4 REPAIR SPLICES PREVIOUSLY INSTALLED REPAIR FOUND NOT TO BE IAW A310SRM 53-10-14 FIG 201.  REPAIRED STRG PER FEDEX EA6-5310-105016.
